MathSciNet Relay Station
MathSciNet bibliographic data
MR2247647 (2007e:57020) 57N10
Schultens, Jennifer Heegaard genus formula for Haken manifolds. Geom. Dedicata 119 (2006), 49–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement